# SDR UALA2010052601814

- Difficulty date: May 23, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 81,326 hours, 13,053 cycles
- Engine: Pwa PW4060
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 275T62213
- Part serial: 93
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT NOSE WHEEL STEERING ACTUATOR LEAKING. REPLACED RT NOSE WHEEL STEERING ACTUATOR.  OPS CHECKED AND LEAK CHECKED.  OPS CHECKED GOOD AND NO LEAKAGE NOTICED.
